CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
两项时间混合分数阶扩散波动方程的有限元高精度分析 期刊论文
中国科学信息科学, 2018, 卷号: 048, 期号: 007, 页码: 871
Authors:  魏亚冰;  赵艳敏;  唐贻发;  王芬玲;  史争光;  李匡郢
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
基于复杂网络理论的担保网络研究 期刊论文
复杂系统与复杂性科学, 2014, 卷号: 011, 期号: 002, 页码: 17
Authors:  吉艳冰;  王伟;  赵亚伟
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Constructing generalized mean functions using convex functions with regularity conditions 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2006, 卷号: 17, 期号: 1, 页码: 37-51
Authors:  Zhao, YB;  Fang, SC;  Li, D
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
convexity  mathematical programming  generalized mean function  self-concordant functions  S*-regular functions  
A predictor-corrector algorithm for linear optimization based on a specific self-regular proximity function 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2005, 卷号: 15, 期号: 4, 页码: 1105-1127
Authors:  Peng, JM;  Terlaky, T;  Zhao, YB
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear optimization  interior-point methods  predictor-corrector self-regular proximity function  large neighborhoods  polynomial complexity  superlinear convergence  
无线通信网络中的功率控制及相关控制理论问题 期刊论文
自动化博览, 2005, 卷号: 022, 期号: 005, 页码: 89
Authors:  赵云波;  张纪峰
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Properties of a homotopy solution path for complementarity problems with quasi-monotone mappings 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 148, 期号: 1, 页码: 93-104
Authors:  Zhao, YB;  Li, GN
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
complementarity problems  homotopy solution paths  mu-exceptional family  quasimonotone mappings  
A globally and locally superlinearly convergent non interior-point algorithm for P-0 LCPs 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2003, 卷号: 13, 期号: 4, 页码: 1195-1221
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
linear complementarity problem  non interior-point algorithm  Tikhonov regularization  P-0 matrix  regularized central path  
Locating the least 2-norm solution of linear programs via a path-following method 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2002, 卷号: 12, 期号: 4, 页码: 893-912
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
linear programming  path-following algorithm  regularized central path  least 2-norm solution  
Existence and limiting behavior of a non-interior-point trajectory for nonlinear complementarity problems without strict feasibility condition 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2001, 卷号: 40, 期号: 3, 页码: 898-924
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
complementarity problems  non-interior-point methods  homotopy continuation trajectories  P-0-functions  P-*-functions  
Alternative theorems for nonlinear projection equations and applications to generalized complementarity problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 46, 期号: 6, 页码: 853-868
Authors:  Zhao, YB;  Sun, DF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear projection equations  variational inequalities  generalized complementarity problems  exceptional families